# SDR C1HA200285011

- Difficulty date: July 16, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- Aircraft time: 61,102 hours, 33,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 70920
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH EMERGENCY EXTERIOR OVERWING LIGHT INOPREMOVED AND REPLACED BATTERY PACK AS PER MM 33-50-22 OPS CHECK GOOD
